# SDR FDEA201410183296

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327071200400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 60 - 62 RT SIDE BETWEEN -Y450 & -Y953, CRACKED AROUND FLOOR ADAPTERS.  FABRICATED NEW FLOOR PANEL 252UH ON T14 1097702 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.  REMOVED & INSTALLED FLOOR PANEL 252UH IAW SRM-53-10-00.
